# SDR AALA20010132

- Difficulty date: January 20, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1707 - EN ROUTE DFW-SMF, SHORTLY AFTER TAKEOFF, UPON RAISING NOSE GEAR DETECTED A STRONG VIBRATION.  LOWERED GEAR, DECLARED EMERGENCY AND RETURNED DFW WITHOUT FURTHER INCIDENT.  RESET NOSE LANDING DOOR SEQUENCE.  PERFORMED VISUAL INSPECTION.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
